# SDR AALA20090624TUL14

- Difficulty date: February 17, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- Aircraft time: 72,151 hours, 11,279 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STATION 325 HAS CORROSION AT RIGHT BUTTLINES 21, 25, 49, AND 57 THAT EXCEEDS SRM LIMITS.  INSTALLED REPAIR STRAP IN ACCORDANCE WITH MRB 767-3385.
